# SDR SWAA001969

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 44,197 hours, 38,080 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT AND RT MLG WALKING BEAM HANGAR SUPPORT FITTINGS CORRODED.  REMOVED AND REPLACED LT AND RT FITTINGS PER SRM.
